Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can I ovulate when on birth control pill? adult content

I've been on birth control pill ( Sprintec) for a couple of years now. I've notice this month that I have egg white cervical mucus like ovulation. I take my pill everyday around the same time sometimes a hour later but not more than that. I know you're not suppose to ovulate on birth control ( correct me if I'm wrong) but that mucus makes me think otherwise. Can it be cause by the pill and I never noticed it or did I ovulated?

Answer Question
 
Clo397

Asked by Clo397 at 8:28 AM on Mar. 18, 2013 in Pregnancy

Level 4 (53 Credits)
Answers (3)
  • You can, but it's not very likely. However, your body does tend to go through the same motions as if you are still cycling - with or without the release of an egg.
    ABeaverhausen

    Answer by ABeaverhausen at 8:33 AM on Mar. 18, 2013

  • No
    The pill keeps you from producing the luteinizing hormone,and the follicle stimulating hormone. Basically it keeps you on the same day until you stop taking the hormone pills resulting in breakthrough bleeding,which on the pill,is not a true period
    butterflyblue19

    Answer by butterflyblue19 at 9:10 AM on Mar. 18, 2013

  • Yes, breakthrough ovulation can occur (it's not supposed to but it does) but it isn't very common.
    winterglow

    Answer by winterglow at 9:41 AM on Mar. 18, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN